Get your Health question answered in 3 easy steps

180 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Took tetanus shot. Getting muscle twitching, dizziness and low BP. Is this normal?

Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13013 Questions

default
Posted on Mon, 7 Jan 2013 in General Health
Question: Hi I got my tetanus shot last Monday today it has been a week I am getting mussel twitches and dizziness and fuzziness plus sometimes when I try to do stuff I have to sit down my blood pressure feels really low and I almost feel like I will pass out is this normal will it go away? Also I have never had any of these problems before and I think it's twitching not spasms it don't hurt just bump bump bump a few times then stops also tingling in my head
doctor
Answered by Dr. Rakhi Tayal 5 hours later
Hello,
Thanks for posting your query.
From the description provided it seems that you have muscle twitches or fasciculations. These are small, local, involuntary muscle contraction and relaxation visible under the skin arising from the spontaneous discharge of a bundle of skeletal muscle fibers. Fasciculations have a variety of causes, the majority of which are benign.
The presence of weakness fatigue dizziness and generalized fasciculations could indicate the possibility of a endocrine or a electrolyte deficiency.
Another possible cause is vitamin B complex deficiency.
You need to keep your body well hydrated with plenty of fresh fruit juices.
Regular intake of rejuvenating fluids might help. Apart from the sports drinks which contain glucose and electrolytes you must have enough water alongwith to avoid dehydration.
Taking vitamin B complex supplements and methylcobalamin supplements for at least two weeks regularly will help in reducing your problem.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Methylcobalamin

doctor1 MD

Last night I had a sharp burning pain on the front of my lower leg. It passed and I went to bed. Today I woke up with the same pain but not as sharp but it seems to be spreading up to my knee. I feel extremely and unusually tired and weak. Could...

doctor1 MD

i HAVE EXPERIENCED SITUATIONS WHERE MY ARMS JUST "DROP" WHEN AM TRYING TO DO THINGS LIKE SCRATCH MY BACK REACH FOR SOMETHING OR JUST USE THEM IN GENERAL. bY DROP I MEAN THE RM PHYSICALLY DROPS FROM UPRIGHT POSITION TO SITTING AT MY SIDE.

doctor1 MD

I get numbness in right hand and it goes to right arm and then to right leg and foot, last for about 30 seconds and then go away and in an 8 hour period it happened 4 times.

doctor1 MD

Hello, I am 28, female and I am suffering from Glossopharyngeal Neuralgia from past 2 years. I am on carbamazepine (mazatol), but it does not seem to be working much. The MRI & Angio MRI results shows "Dominant Left PICA with tortuous tonsilar loop causing indentation on left 9th nerve near its origin from medulla." Does "methylcobalamin" injections with glucose bottle help?

doctor1 MD

I recently purchased a product called Cogniprin made by Better Health Nutritionals....the product is Vitamin B 12 as methylcobalamin 1,000 mcg.....directions are to take two Bid. I was wondering if this product is legit in helping to improve memory and if there are any side effects.

doctor1 MD

I HAVE EYE NEURO PROBLEM, DUE TO MASTURBATION, ONCE I TAKE OVERDOSAGE OF METHYLCOBALAMIN TABLETS IT GETS SOLVED, IF I MASTURBATE AGAIN, WITHIN AN HOURS, I GET DISTURBANCE IN MY EYES, AND TO SOLVE, I TAKE THE METHYLCOBALAMIN TABLETS IN A LARGE DOSAGE OF 4500MCG IN A TIME. I WANT TO KNOW WHAT IS GOING ON